# SDR AALA2018080879036

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 15,385 hours, 3,220 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Filter
- Condition: Clogged
- Location: Lavatory Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREMELY FOUL SEWAGE TOILET ODOR IN THE COCKPIT WHEN FORWARD LAVATORY WAS FLUSHED.  FOUND ALL LAVATORY EXTRACTOR VENT FILTERS BLOCKED.  CLEANED THE FILTERS AND CHECKS OK IAW AMM 21-23-00.
